# SDR AALA202208162222

- Difficulty date: August 5, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737
- Aircraft serial: 30082
- Aircraft time: 60,077 hours, 24,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUSELAGE SKIN HAS DENT AT STA 791 - 797, AND STR 26L. REPAIRED WITH DOUBLER PER EA 337657.
